# SDR SCNA20240219045

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 70,824 hours, 27,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 85083 NRC00018: R1 DOOR EXIT SIGN BATTERY PACK FAIL 15 MIN TEST. - RESOLUTION: REMOVED AND REPLACED FORWARD R/H BATTERY PACK FOR R1 DOOR EXIT SIGN NEW BATTERY TESTED GOOD REF WDM 33-51-12-3.
